# SDR SWAA2015042238748

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 66,389 hours, 53,831 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 11042
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LE FLAPS TRANSIT LIGHT ILLUMINATED UPON FLAP RETRACTION.  R & R 2 LE FLAP ACTUATOR IAW AMM 27-81-31.
